Table of Contents
ISRN Mathematical Physics
Volume 2012, Article ID 935365, 7 pages
Research Article

Solutions of Unified Fractional Schrödinger Equations

1Department of Mathematics, University of Rajasthan, Jaipur 302055, Rajasthan, India
2Department of Mathematics, JaganNath Gupta Institute of Engineering and Technology, Jaipur 302022, Rajasthan, India

Received 15 October 2011; Accepted 13 November 2011

Academic Editors: D. Gepner, M. Montesinos, D. Singleton, and F. Sugino

Copyright © 2012 V. B. L. Chaurasia and Devendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hilfer, Ed., Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000.
  2. H. Beyer and S. Kempfle, “Definition of physical consistent damping laws with fractional derivatives,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 75, pp. 623–635, 1995. View at Google Scholar
  3. S. Kempfle and L. Gaul, “Global solutions of fractional linear differential equations,” ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, vol. 76, no. 2, pp. 571–572, 1996. View at Google Scholar
  4. W. R. Schneider and W. Wyss, “Fractional diffusion and wave equations,” Journal of Mathematical Physics, vol. 30, no. 1, pp. 134–144, 1989. View at Google Scholar
  5. L. Debnath, “Fractional integrals and fractional differential equations in fluid mechanics,” Fractional Calculus and Applied Analysis, vol. 6, pp. 119–155, 2003. View at Google Scholar
  6. L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Birkhäuser, Basel, Switzerland, 2nd edition, 2005.
  7. L. Debnath, “Recent applications of fractional calculus to science and engineering,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 54, pp. 3413–3442, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Laskin, “Fractals and quantum mechanics,” Chaos, vol. 10, no. 4, pp. 780–790, 2000. View at Google Scholar
  9. N. Laskin, “Fractional quantum mechanics and Levy path integrals,” Physics Letters, Section A, vol. 268, no. 4–6, pp. 298–305, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Laskin, “Fractional Schrödinger equation,” Physical Review E, vol. 66, no. 5, Article ID 056108, 7 pages, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Naber, “Distributed order fractional sub-diffusion,” Fractals, vol. 12, no. 1, pp. 23–32, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Bhatti, “Fractional Schrödinger wave equation and fractional uncertainty principle,” International Journal of Contemporary Mathematical Sciences, vol. 2, pp. 943–952, 2007. View at Google Scholar
  13. V. B. L. Chaurasia and J. Singh, “Application of sumudu transform in schödinger equation occurring in quantum mechanics,” Applied Mathematical Sciences, vol. 4, no. 57, pp. 2843–2850, 2010. View at Google Scholar
  14. R. K. Saxena, R. Saxena, and S. L. Kalla, “Computational solution of a fractional generalization of the Schrödinger equation occurring in quantum mechanics,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1412–1417, 2010. View at Publisher · View at Google Scholar
  15. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  16. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  17. M. Caputo, Elasticitá e Dissipazione, Zanichelli, Bologna, Italy, 1969.
  18. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Report, vol. 339, no. 1, pp. 1–77, 2000. View at Google Scholar · View at Scopus
  19. A. Compte, “Stochastic foundations of fractional dynamics,” Physical Review E, vol. 53, no. 4, pp. 4191–4193, 1996. View at Google Scholar
  20. T. R. Prabhakar, “A singular integral equation with a generalized Mittag-Leffler function in the kernel,” Yokohama Journal of Mathematics, vol. 19, pp. 7–15, 1971. View at Google Scholar
  21. R. K. Saxena, A. M. Mathai, and H. J. Haubold, “Solultions of fractional reaction-diffusion equations in terms of Mittag-Leffler functions,” International Journal of Scientific Research, vol. 15, pp. 1–17, 2006. View at Google Scholar